Research of Mathematical Model of Insurance Company in the Form of Queueing System in a Random Environment

  • Diana DammerEmail author
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 800)


The present paper is devoted to the research of the mathematical model of an insurance company in the form of the queueing system with an infinite number of servers. The arrival process of risks is regarded as a modulated Poisson arrival process. Applying the asymptotic analysis method under the condition of a high-rate arrivals, the characteristic function of the probability distribution for the two-dimensional process of the number of risks and the number of claims for insurance payments is obtained. It is shown that this probability distribution can be approximated by Gaussian distribution. These results can be applied to the estimation of functioning of the various economic systems.


Mathematical model Insurance company Insurance payments Queueing system Characteristic function Asymptotic analysis 


  1. 1.
    Glukhova, E.V., Zmeev, O.A., Livshits, K.I.: Mathematical models of insurance. Published by Tomsk University, Tomsk (2004). (in Russian)Google Scholar
  2. 2.
    Nazarov, A.A., Dammer, D.D.: Research of a number of requests for insurance payments in the company with arbitrary length of duration of the contract. Tomsk State Univ. J. 2(15), 24–32 (2011). (in Russian)Google Scholar
  3. 3.
    Dammer, D.D., Nazarov, A.A.: Research of the mathematical model of the insurance company in form of the infinite queuing system by using method of asymptotic analysis. In: Proceedings of 7th Ferghan Conference Limit Theorems and its Applications, Namangan, pp. 191–196 (2015). (in Russian)Google Scholar
  4. 4.
    Dammer, D.D.: Mathematical model of insurance company with nonstationary input process of risks and taking into account reinsurance. In: Proceedings of International Conference Theory of Probability and Mathematical Statistics and their Applications, Minsk, pp. 80–86 (2010). (in Russian)Google Scholar
  5. 5.
    Dammer, D.D.: Research of mathematical model of insurance company in the form of queueing system with unlimited number of servers considering implicit advertising. In: Dudin, A., Nazarov, A., Yakupov, R. (eds.) ITMM 2015. CCIS, vol. 564, pp. 163–174. Springer, Cham (2015). doi: 10.1007/978-3-319-25861-4_14 CrossRefGoogle Scholar
  6. 6.
    Dammer, D.D.: Research of the total amount of one-time insurance payments in model with limited insurance coverage. In: Proceedings of 5th International Scientific Practical Conference Mathematical and Computer Modeling in Economics, Insurance and Risk Management, pp. 51–56, Saratov (2016). (in Russian)Google Scholar
  7. 7.
    Gafurov, S.R., Gugnin, V.I., Amanov, S.N.: Business Language. Shark, Tashkent (1995). (in Russian)Google Scholar
  8. 8.
    Nazarov, A.A., Moiseev, A.N.: Queueing Systems and Networks with Unlimited Number of Servers. NTL, Tomsk (2015). (in Russian)Google Scholar
  9. 9.
    Kleinrock, L.: Queueing Systems, vol. 1. Wiley (1975)Google Scholar
  10. 10.
    Nazarov, A.A., Moiseeva, S.P.: Asymptotic Analysis in Queueing Theory. NTL, Tomsk (2006). (in Russian)Google Scholar
  11. 11.
    Elsgolts, L.E.: Differential Equations and Calculus of Variations. Science, Moscow (1969). (in Russian)Google Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Tomsk State UniversityTomskRussia

Personalised recommendations